# SDR YYFA20130715001

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 42,315 hours, 34,845 cycles
- System (JASC): 2330 · Entertainment System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PA-RC DID NOT OPERATE IN FLIGHT OR ON GROUND.
